# SDR AALA20161106003

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 4,944 hours, 493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY EXIT LIGHTS ABOVE SEATS 8D AND 8H ARE INOPERATIVE.  REMOVED AND REPLACED WIRELESS CONTROL UNIT NR 18 IAW AMM 33-51-07.  OPERATIONAL CHECK NORMAL.
